MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEWHEMPRO (US) VH-3000; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEWHEMPRO (US) VH-3000; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VASOVIEWHEMPRO (US) VH-3000
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id #: (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during preparation for an endoscopic vein harvesting procedure using vasoview hempro (us) vh-3000, jaws were sheared when out of the package a replacement device was used to complete the procedure.The hospital did not report any patient effects.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Trackwise #: (b)(4).The device was returned to the factory for evaluation on 10/15/2020.An investigation was conducted on 10/29/2020.While it was stated that the event was during preparation, signs of clinical use and evidence of blood and charred material was observed on the heater wire.The heater wire was observed to be slightly flexed away at the center of the hot jaw, with no detachment of the heater wire which indicates clinical use.The gray silicone insulation on the cold jaw was observed to be peeled away from the center of the cold jaw to the tip of the cold jaw exposing the metal portion of the cold jaw.The detached silicone insulation was not returned for evaluation.No other visual defect were observed.Based on the returned condition of the device, the reported failure "peeled jaw" was confirmed.The lot #: 25150502 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/ lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOVIEWHEMPRO (US) VH-3000
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key10678102
Report Number2242352-2020-00889
Device Sequence Number19489869
Product Code GEI
UDI-Device Identifier00607567700345
UDI-Public00607567700345
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K052274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/26/2021
Device Model NumberVASOVIEWHEMPRO (US) VH-3000
Device Catalogue NumberVH-3000
Device Lot Number25150502
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2020
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 09/24/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1